# SDR CA981125024

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T5
- Engine: Pwa JT8D17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AT TOP OF DESCENT, RT RED GEAR WARNING LIGHT FLICKERED WITH GEAR SELECTED UP.  REPLACED RT MLG UPLOCK SENSOR.
